# SDR DALA2017032602419

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:CRACKED FITTING BS 1174 UPPER EDGE INTERNAL STRUCTURE.  THE FITTING WAS REPLACED IAW SRM 51-30-2, AND 51-30-5.
